# SDR UPS99829108

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750872531F
- Condition: Corroded
- Location: Bs 1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1306, BL 0, THE MAIN CABIN SEAT TRACK HAS HEAVY CORROSION.  CUT OUT DAMAGED SECTION, FABRICATED, AND REPLACED SEAT TRACK FS 1290-1430, BL0 IAW SRM 53-2-3.
